# SDR AUS20010929

- Difficulty date: August 23, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 36058
- Condition: Faulty
- Location: Stall Warning
- Component: Stall Warning S
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) STALL COMPUTER FAULTY.
